Publisher DOI: 10.1007/978-3-319-10705-9_30
Title: Variational principles for eigenvalues of nonlinear eigenproblems
Language: English
Authors: Voß, Heinrich 
Issue Date: 2015
Publisher: Springer
Source: Lecture Notes in Computational Science and Engineering 103 (): 305-313 (2015)
Abstract (english): 
Variational principles are very powerful tools when studying self-adjoint linear operators on a Hilbert space H. Bounds for eigenvalues, comparison theorems, interlacing results and monotonicity of eigenvalues can be proved easily with these characterizations, to name just a few. In this paper we consider generalization of these principles to families of linear, self-adjoint operators depending continuously on a scalar in a real interval.
Conference: 10th European Conference on Numerical Mathematics and Advanced Applications, ENUMATH 2013 
URI: http://hdl.handle.net/11420/11440
Institute: Mathematik E-10 
Document Type: Chapter/Article (Proceedings)
Part of Series: Lecture notes in computational science and engineering 
Volume number: 103
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

34
Last Week
0
Last month
checked on Sep 28, 2022

SCOPUSTM   
Citations

6
Last Week
0
Last month
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.